MathSciNet Relay Station
MathSciNet bibliographic data
MR2240376 39A10
Atici, Ferhan M.; Cabada, Alberto; Ferreiro, Juan B. First order difference equations with maxima and nonlinear functional boundary value conditions. J. Difference Equ. Appl. 12 (2006), no. 6, 565–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement